×

Found 11 Documents (Results 1–11)

100
MathJax

Smoothness in some varieties with dihedral symmetry and the DFT matrix. (English) Zbl 1405.58018

Greuel, Gert-Martin (ed.) et al., Singularities, algebraic geometry, commutative algebra, and related topics. Festschrift for Antonio Campillo on the occasion of his 65th birthday, University of Valladolid, Spain, June 19–23, 2017. Cham: Springer (ISBN 978-3-319-96826-1/hbk; 978-3-319-96827-8/ebook). 391-409 (2018).
MSC:  58K05 14P05 14M10
PDF BibTeX XML Cite
Full Text: DOI

Homology and cohomology of hypersurfaces with quadratic singular points in generic position. (English. Russian original) Zbl 1001.57049

J. Math. Sci., New York 94, No. 4, 1564-1567 (1999); translation from Zap. Nauchn. Semin. POMI 235, 193-198 (1996).
MSC:  57R55 14J70 55N99
PDF BibTeX XML Cite
Full Text: DOI EuDML

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software